# SDR REXA200600016

- Difficulty date: February 14, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 7,709 hours, 6,821 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 08373
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON CLIMBOUT RECEIVED LAV SMOKE WARNING.  QRH FOLLOWED EMERGENCY DECLARED RETURN TO AIRPORT.  REMOVED AND REPLACED SMOKE DETECTOR PER BOMBARDIER AMM, OPERATIONAL CHECKS GOOD.
